# SDR SWAA2021071529419

- Difficulty date: November 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LATERAL FLOOR SUPPORT UPPER SURFACE CORRODED AT STA 500I FROM RBL24 TO LBL24 AND W/L157 / NO LIMITS PUBLISHED; FOUND PART OUT OF LIMITS. 100% MATERIAL LOSS ON FWD PIT LATERAL FLOOR SUPPORT (RAIL) STA 500I RBL 24 TO LBL 24. REMOVED AND REPLACED RAIL P/N 143A9485-35 TAG # WN8765 IAW B737 SRM 51-40-02-0G-0 AND DWG 143A9481 REV. -
